# SDR UALA2011040701686

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 59,205 hours, 20,938 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 851801
- Condition: Faulty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE ARMED LIGHT DOES NOT ILLUMINATE.  SLIDE ARM LIGHT INOPERATIVE.  CONFIRMED GIRT BAR ENGAGEMENT NORMAL.  LIGHT IS OK, SUSPECT ONE OF THE SENSORS TO BE AT FAULT.
